# SDR Z7VAN378LT352

- Difficulty date: November 24, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N378L
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9218
- Aircraft time: 3,831 hours, 1,635 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Bleed Air Sys
- Part number: GG436200611
- Part serial: 01184
- Condition: Leaking
- Location: Lh Flw Ctr Valve
- Part time: 1,367 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: D, E

## Discrepancy

DURING PRE-FLIGHT CHECKS ON THE GROUND WITH THE APU RUNNING, A "FIRE BOTTLE 2 LO PRESS" INDICATION FOLLOWED BY A "FIRE BOTTLE 1 LO PRESS" INDICATION APPEARED IN THE FLIGHT DECK. NO FIRE OCCURRED ON THE AIRCRAFT. IT WAS FOUND THAT THE AFT CLAMP ON THE LH FLOW CONTROL VALVE HAD COME LOOSE AND CAUSED A BLEED AIR LEAK. THE LEAK WAS DIRECTED AT BOTH FIRE BOTTLES AND CAUSED THEM TO THERMALLY DISCHARGE ON THE GROUND.
